# SDR SWIA200921107

- Difficulty date: February 27, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 14,752 hours, 12,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2796 - ONE BULB ON FLOOR LEVEL EMERGENCY FLOOD LIGHT IS BURNED OUT NEAR MAIN CABIN DOOR.  RELAMPED.
